# SDR AALA202406076943

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 62,762 hours, 26,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Broken
- Location: L1 Door Handle
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERIOR HANDLE ON L1 DOOR MOVED OUTSIDE FLUSH HOUSING TO THE VERTICAL POSITION IN FLIGHT AROUND 10000 FEET. AIRCRAFT ARRIVED AT GATE WITH THE HANDLE IN THEVERTICAL POSITION. REMOVED AND REPLACED BROKEN EXTERIOR DOOR HANDLE RETRACTION SPRING OF L1 DOOR. DOOR OPERTIONAL CHECK GOOD. PER CMM 52-16-12.
